MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 500 MM
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the electrical remote-controlled tubing clamp (erc).The incident occurred in aventura, florida.Through follow-up communication with livanova field service representative in charge, it was learned that the customer replaced on its own the affected erc with a used one.In addition, since the customer has a preventive maintenance contract only in place with livanova, technical service request has been canceled, since the issue has been addressed by the perfusion department of the involved hospital.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that an electrical remote-controlled tubing clamp (erc) was defective during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
The issue was solved by replacing the entire erc.Complaints database analysis revealed no similar event since unit installation in 2017 and no adverse and concerning trends about the reported failure mode have been triggered by periodical complaints statistical analysis.The root cause of the claimed issue was not determined.Based on the results of a similar complaints review and considering the aging of the unit, it cannot be excluded that a faulty electronic component led to the reported issue.Failure of electronic boards can be related to multiple and not deterministic factors such as exposure to heat, dust and moisture, accidental impact (drops and falls), and power overloads/surges but also to variability of micro subcomponents.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key21595501
Report Number9611109-2025-00102
Device Sequence Number18374083
Product Code DTQ
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)171110
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number500 MM
Device Catalogue Number60-05-60
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown